| Model Number |
7135 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/23/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that shaft break occurred.The target lesion was located in the carotid artery.Two 2.00mm x 30mm emerge balloon catheter was prepared, however, both of the distal shaft break.The procedure was completed with a different device and there were no patient complications reported.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of an emerge mr balloon catheter.The device was microscopically and visually examined.There was a separation of the hypotube 78.2cm from the strain relief.The separated ends of the hypotube were ovaled in shape indicating the device was kinked prior to separation.There was contrast in the inflation lumen, blood in the guidewire lumen and the balloon was tightly folded.Inspection of the remainder of the device presented no other damage or irregularities.